Lauren wrote: I am wondering if Molybdenum can give you a reaction of feeling sick to your stomach? Just because the timing in which I started this supplement is when I started to have stomach problems. It might just be a coincidence, but I am curious.
Also on another thing I started taking antifungals again today because I thought my stomach could handle it. I had a very bad die off reaction. One of the worse in a very long time. Could that 3 day break of antifungals really give my candida a chance to grow? I stuck to the diet when I could get food down.
Thank you for all replies,
thank you for sharing your story and your knowledge. Just now I am sitting here sick to my stomach and a feeling I have to throw up. Everything you described about the toxins from candida where helpful reading again. In the battle one forgets and wonders. These toxins are very powerful and cause so many different sympthoms that one starts to doubt oneself and looses the trust in healing. Especially when people tell and think its only in the head. Or have a face expression, sorry pal, shit happens. I dont have much to say but thank you for your letter, it helped me somehow knowing that there is actually a brotherhood, I am not alone in that mess.
all the best to you